# SDR SIMA20150410004

- Difficulty date: April 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,561 hours, 34,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR RT SIDE WALL EXTRUSIONS CRACKED & BROKEN AT POSITION NR 3 OF THE LONG ONES & THE VERY SHORT ANGLED ONE AT RT CORNER.  INSTALLED CTR CABIN FLOOR RT SIDE WALL EXTRUSION AT POSITION NR 3 OF THE LONG ONES & THE VERY SHORT ANGLED ONE AT RT FRONT CORNER IAW AMM 33-50-12.
